# SDR CALA2018122002618

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 35,516 hours, 12,162 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE SKIN CRACK AT RIB 157.10 OF R/H HORIZONTAL STAB LOWER S SKIN IN LINE WITH DRAIN HOLES BETWENN SPARS. REPAIRED CRACK R/H HORZ STAB LWR SKIN STA. 159.10 16" FROM REAR SPAR. SRM 55-10-01 REPAIR 11 IS CATEGORY B TABLE 204 PG 223. INS P THRESHOLD STARTS AT 56,000 TOTAL FLT. CYCLES WITH RE-INS CONT. CONTINUED....RE-INSP AT INTERVALS OF 9,000 FLT CYCLES. REF. FLEET CYCLE NR''S 9633203 AND 9633774 FOR ALL PARTIAL WORK ACCOMPLISHED FOR JOB COMPLETION. REPEAT INSPECTIONS AT 9K-FLT CYCS INTERVALS AFTER-A DVI AND EXT LFEC INSPECTION IN REF WITH SRM 55-10-01 REPAIR 11 TABLE 204 P223. APPROVED TO PERFORM AFTER INTIAL THRESHOLD OF 56K FLY CYCS AND TOMC-APPROVAL FROM SC1ELBYC COMMENT CRACK AT STA. 159.10 HAS 2 DAMAGE LOCATION CRACKS. ONE AT 1O" FROM REAR SPAR AND 16" FROM AFT REAR SPAR. FLEET CYCLE NR 9633203 INCORPORATES THE 16" LOCATION AND FLEET CYCLE NR9633774 INCORPORATES THE 10" LOCATION. ONE EXTERNAL DOUBLER COVER BOTH AREAS. REF. SRM 55-10-01 REPAIR 11 TABLE 204. CONTINUED..... FLT CYCLES. INSP THRESHOLD IS 56K TOTAL FLT. CYCLES. WITH INTERVAL OF 9K VERIFIED COMPLETION OF REPAIR. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
